# SDR SWAA2022022238648

- Difficulty date: September 19, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANEL 632QB AND CLAMP RING HAVE FRETTING CORROSION; MARKED. / EVALUATED FRETTING CORROSION ON FUEL ACCESS PANEL AND CLAMP RING 632QB FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED RIGHT WING FUEL ACCESS PANEL AND CLAMP RING 632QB IAW SRM 57-20-01-1A-1 FIGURE 104 SHEET 7 ATAG 2A57 A96143
